# SDR AALA201810229050

- Difficulty date: October 19, 2018
- Submitted: October 22, 2018
- Operation: Air carrier
- Aircraft: N660AW
- Make and model: Airbus A320-232
- Aircraft serial: 1234
- Aircraft time: 64,442 hours, 24,536 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Dim
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT MOST FORWARD FACING EMERGENCY EXIT SIGN VERY DIM. REPLACED THE LAMPS IAW AMM 33-51-17-400-001A.  OPS TESTED GOOD.
